Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 2 > May 2013

 

 

Positive Periodic Solutions of Singular Systems for First Order Difference Equations, Vol. 2, No. 2 (May 2013), PP:73-77

Download

Authors:
Mesliza Mohamed - Mathematics Department, Faculty of Computer & Mathematical Sciences, Universiti Teknologi MARA, 02600 Arau, Perlis, Malaysia
Osman Omar - Mathematics Department, Faculty of Computer & Mathematical Sciences, Universiti Teknologi MARA, 02600 Arau, Perlis, Malaysia

 

Effect of MHD and Thermal Diffusion on Natural Convection Oscillatory Flow Past Plate with Viscous Heating, Vol. 2, No. 2 (May 2013), PP:79-86

Download

Authors:
Pawan Kumar Sharma - Department of Applied Mathematics, Amity School of Engineering and Technology, Bijwasan, New Delhi, India
Chhama Singh - Department of Mathematics, NIIMS University, Jaipur, Rajasthan, India

 

Common fixed point for generalized weak contractions in metric spaces and application to nonlinear integral equations, Vol. 2, No. 2 (May 2013), PP:87-97

Download

Authors:
A. Aghajani - School of Mathematics, Iran University of Science and Technology, Narmak, Tehran 16846-13114, Iran
E. Pourhadi Kallehbasti - School of Mathematics, Iran University of Science and Technology, Narmak, Tehran 16846-13114, Iran

 

Exact Soliton Solutions for Generalized Equal Width Equation, Vol. 2, No. 2 (May 2013), PP:99-106

Download

Authors:
N. Taghizadeh - Department of Mathematics, Faculty of Science, University of Guilan, Rasht, Iran
M. Mirzazadeh - Department of Mathematics, Faculty of Science, University of Guilan, Rasht, Iran
M. Akbari - Department of Mathematics, Faculty of Science, University of Guilan, Rasht, Iran
M. Rahimian - Department of Mathematics, Islamic Azad University, Masjed Soleiman Branch, Masjed Soleiman, Iran

 

Higher-order iterative methods by using Householders method for solving certain nonlinear equations, Vol. 2, No. 2 (May 2013), PP:107-120

Download

Authors:
Waseem Asghar Khan - Department of Mathematics, Sukkar-Institute of Business Administration, Sukkur-65200 Sindh, Pakistan
Muhammad Aslam Noor - Department of Mathematics, COMSATS Institute of Information Technology, Islamabad, Pakistan
Adnan Rauf - Department of Mathematics, Institute of Business Management, Karongi Creek Karachi, Pakistan

 

On the diameter of the Kronecker product graph, Vol. 2, No. 2 (May 2013), PP:121-127

Download

Authors:
Fu-Tao Hu - School of Mathematical Sciences, Anhui University, Hefei, Anhui, 230601 P.R. China
Jun-Ming Xu - School of Mathematical Sciences, University of Science and Technology of China, Wentsun Wu Key Laboratory of CAS, Hefei, Anhui, 230026 P.R. China

 

System of Mixed Variational-Like Inclusions and -Proximal Operator Equations in Banach Spaces, Vol. 2, No. 2 (May 2013), PP:129-142

Download

Authors:
Rais Ahmad - Department of Mathematics, Aligarh Muslim University, Aligarh-202002, India
Mohd. Akram - Department of Mathematics, Aligarh Muslim University, Aligarh-202002, India

 

A comparison of Semi-analytical Methods for Solving Partial Integro-Differential Equations, Vol. 2, No. 2 (May 2013), PP:143-150

Download

Authors:
Amal F. Soliman - Mathematics and Engineering Physics Department, Faculty of Engineering, Mansoura University, Mansoura, Egypt
M. S. El-Azab - Mathematics and Engineering Physics Department, Faculty of Engineering, Mansoura University, Mansoura, Egypt
Mohamed El-Gamel - Mathematics and Engineering Physics Department, Faculty of Engineering, Mansoura University, Mansoura, Egypt
A. M. A. EL-Sayed - Mathematics and Engineering Physics Department, Faculty of Engineering, Mansoura University, Mansoura, Egypt

 

Some generalized statistical convergent sequence spaces of fuzzy numbers via ideals, Vol. 2, No. 2 (May 2013), PP:151-154

Download

Authors:
Shyamal Debnath - Department of Mathematics, Tripura University, Suryamaninagar, Agartala-799022, India
Jayanta Debnath - Department of Mathematics, National Institute of Technology, Agartala-799055, India

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved